| Model Number |
71004 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A surgical procedure was performed to reposition an implantable pulse generator (ipg) due to issues with intermittent connectivity between the ipg and the external therapy discs.During the procedure the original ipg was moved to a different pocket to correct the connectivity issues.All original components remain implanted and in use after the procedure.
Additional Manufacturer Narrative
The system had been in use for several months before the patient reported connectivity issues.The original component was repositioned only, indicating that the component continues to function as expected and position of the component is the likely cause of the symptoms reported.Symptoms were not present at the time of implant, indicating the ipg likely migrated to a sub-optimal position.